# SDR USAA950737

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORRODED SCREW HOLE FLOORBEAM BS 986.5, 43 INCHES LBL.  INSTALLED UPPER T-CAP REPAIR, ENTIRE LENGTH TR 53-10-05.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
